A class of elliptic differential equations with discontinuous coefficients
Séminaire Brelot-Choquet-Deny. Théorie du potentiel, Tome 6 (1961-1962) no. 1, Exposé no. 4, 23 p.
@article{SBCD_1961-1962__6_1_A5_0,
     author = {Morrey, Charles B., Jr.},
     title = {A class of elliptic differential equations with discontinuous coefficients},
     journal = {S\'eminaire Brelot-Choquet-Deny. Th\'eorie du potentiel},
     note = {talk:4},
     publisher = {Secr\'etariat math\'ematique},
     volume = {6},
     number = {1},
     year = {1961-1962},
     zbl = {0115.31701},
     language = {en},
     url = {archive.numdam.org/item/SBCD_1961-1962__6_1_A5_0/}
}
Morrey, Charles B., Jr. A class of elliptic differential equations with discontinuous coefficients. Séminaire Brelot-Choquet-Deny. Théorie du potentiel, Tome 6 (1961-1962) no. 1, Exposé no. 4, 23 p. http://archive.numdam.org/item/SBCD_1961-1962__6_1_A5_0/

[1] Hopf (E.). - Zum analytischen Charakter der Lösungen regulärer zweidimensionaler Variationsprobleme, Math. Z., t. 30, 1929, p. 404-413. | JFM 55.0898.03 | MR 1545070

[2] Lax (P.D.) and Milgram (A.N.). - Parabolic equations, Contributions to the theory of partial differential equations ; p. 167-190. - Princeton, Princeton University Press, 1954 (Annals of mathematical Studies, 33). | MR 67317 | Zbl 0058.08703

[3] Morrey (Charles B., Jr). - Existence and differentiability theorems for the solutions of variational problems for multiple integrals, Bull. Amer. math. soc., t. 46, 1940, p. 439-458. | MR 2473 | Zbl 0063.04105

[4] Morrey (Charles B., Jr). - Multiple integral problems in the calculus of variations and related topics, Univ. of Calif., Publ. Math., N. S., t. 1, 1943, p. 1-130. | MR 11537 | Zbl 0063.04107

[5] Morrey (Charles B., Jr). - Second order elliptic equations in several variables and Hölder continuity, Math. Z., t. 72, 1959, p. 146-164. | MR 120446 | Zbl 0094.07802

[6] Morrey (Charles B., Jr). - Multiple integral problems in the calculus of variations and related topics, Ann. Sc. norm. sup. Pisa, Série 3, t. 14, 1960, p. 1-61. | Numdam | MR 115117 | Zbl 0094.08104

[7] Morrey (Charles B., Jr). - Des résultats récents du calcul des variations. Notes on lectures given in the Seminar of Professors Leray, Schwartz and Malgrange at the Collège de France, in February 1962 (not published).

[8] Moser (J.). - A new proof of de Giorgi's theorem concerning the regularity problem for elliptic differential equations, Comm. pure and appl. Math., t. 13, 1960, p. 457-468. | MR 170091 | Zbl 0111.09301

[9] Soboiev (S.). - On a theorem in functional analysis [in Russian], Mat. Sbornik, N. S., t. 4, 1938, p. 471-497. | Zbl 0131.11501